# SDR CALA2013100491760

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 89,413 hours, 14,190 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: 60B002585
- Part serial: 39
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE THE LT REVERSER AMBER LIGHT ILLUMINATED BRIEFLY THREE TIMES IN A ROW THEN EXTINGUISHED.  REPLACED LT ENGINE THRUST REVERSER ISOLATION VALVE IAW AMM78-34-05 & TESTED OK.
